Local character expansions

Dan Barbasch; Allen Moy

Annales scientifiques de l'École Normale Supérieure (1997)

  • Volume: 30, Issue: 5, page 553-567
  • ISSN: 0012-9593

How to cite


Barbasch, Dan, and Moy, Allen. "Local character expansions." Annales scientifiques de l'École Normale Supérieure 30.5 (1997): 553-567. <http://eudml.org/doc/82442>.

author = {Barbasch, Dan, Moy, Allen},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {representation; Fourier transforms; orbits; Lie algebra; local character expansion; Gelfand-Graev characters},
language = {eng},
number = {5},
pages = {553-567},
publisher = {Elsevier},
title = {Local character expansions},
url = {http://eudml.org/doc/82442},
volume = {30},
year = {1997},

AU - Barbasch, Dan
AU - Moy, Allen
TI - Local character expansions
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1997
PB - Elsevier
VL - 30
IS - 5
SP - 553
EP - 567
LA - eng
KW - representation; Fourier transforms; orbits; Lie algebra; local character expansion; Gelfand-Graev characters
UR - http://eudml.org/doc/82442
ER -


  1. [Ca] R. CARTER, Finite groups of Lie type (Wiley Interscience, 1985). Zbl0567.20023MR87d:20060
  2. [Ha] T. HALES, A simple definition of Transfer factors for unramified groups (Contemporary Math., Vol. 145, 1993, pp. 109-134). Zbl0828.22015MR94e:22020
  3. [Ho] R. HOWE, The Fourier of Transform and Germs of Characters (Math. Ann., Vol. 208, 1974, pp. 305-322). Zbl0266.43007MR49 #7391
  4. [Ka] N. KAWANAKA, Fourier Transforms of Nilpotently Supported Invariant Functions on a Simple Lie Algebra over a Finite Field, (Invent. Math., Vol. 69, 1982, pp. 411-435). Zbl0495.22004MR84c:20053
  5. [Kb] N. KAWANAKA, Shintani lifting and Gelfand-Graev representations, (Proc. Symposia in Pure Math., Vol. 47, 1987, pp. 147-163). Zbl0654.20046MR89h:22037
  6. [Ko] B. KOSTANT, The principal three-dimensional subgroup and the Betti numbers of a complex Lie group, (Amer. Jour. of Math., Vol. 81, 1959, pp. 973-1032). Zbl0099.25603MR22 #5693
  7. [L] G. LUSZTIG, Unipotent Support for Irreducible Representations (Advances in Math., Vol. 94, 1992, pp. 139-179). Zbl0789.20042MR94a:20073
  8. [MW] C. MOEGLIN and J.-L. WALDSPURGER, Modèles de Whittaker dégénérés pour les groupes p-adiques, (Math. Z., Vol. 3, 1987, pp. 427-452). Zbl0612.22008MR89f:22024
  9. [MPa] A. MOY and G. PRASAD, Unrefined minimal K-types for p-adic groups, (Invent. Math., Vol. 116, 1994, pp. 393-4089). Zbl0804.22008MR95f:22023
  10. [MPb] A. MOY and G. PRASAD, Jacquet functors and unrefined minimal K-types, (Comment. Math. Helv., Vol. 71, 1996, pp. 98-121). Zbl0860.22006MR97c:22021
  11. [Ro] J. ROGAWSKI, An application of the building to orbital integrals, (Compositio Math., Vol. 42, 1980/1981, pp. 417-423). Zbl0471.22020MR83g:22011
  12. [Wa] J.-L. WALDSPURGER, Homogénéité de certaines distributions sur les groupes p-adiques, (Publ. Math. IHES, Vol. 81, 1995, pp. 25-72). Zbl0841.22009MR98f:22023
  13. [Wb] J.-L. WALDSPURGER, Quelques questions sur les intégrales orbitales unipotentes et les algèbres de Hecke, (Bull. Soc. Math. France, Vol. 124, no. 1, 1996, pp. 1-34). Zbl0876.22013MR98f:11050
  14. [Wc] J.-L. WALDSPURGER, Quelques résultats de finitude concernant les distributions invariantes sur les algèbres de Lie p-adiques, info preprint. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.